# SDR AUS20031027

- Difficulty date: October 1, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Cracked
- Location: Turbine Section
- Part time: 40,232 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NUMEROUS HPT BLADE CRACKS (RADIAL TIP CRACK TURNING AXIAL) WERE FOUND WITH THE POTENTIAL FOR BLADE TIP CORNER SEPARATION.  FOUND DURING ROUTINE BOROSCOPE INSPECTION.
